Asymptotic Instability of Nonlinear Differential Equations
MetadataShow full metadata
This article shows that the zero solution to the system xi = A(t)x + f(t, x), f(t, 0) = 0 is unstable. To show instability, we impose conditions on the nonlinear part f(t, x) and on the fundamental matrix of the linear system yi = A(t)y. Our results generalize the instability results obtained by J. M. Bownds, Hatvani-Pint´er, and K. L. Chiou.
CitationAvis, R. & Naulin, R. (1997). Asymptotic instability of nonlinear differential equations. Electronic Journal of Differential Equations, 1997(16), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.